Stochastic integrals in the plane

R. Cairoli Ecole polytechnique fédérale Lausanne, Suisse John B. Walsh Ecole polytechnique fédérale Lausanne, Suisse

TBD mathscidoc:1701.331475

Acta Mathematica, 134, (1), 111-183, 1974.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:35 uploaded by actaadmin ] [ 254 downloads ] [ 0 comments ] [ Cited by 434 ]
@inproceedings{r.1974stochastic,
  title={Stochastic integrals in the plane},
  author={R. Cairoli, and John B. Walsh},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203235224162184},
  booktitle={Acta Mathematica},
  volume={134},
  number={1},
  pages={111-183},
  year={1974},
}
R. Cairoli, and John B. Walsh. Stochastic integrals in the plane. 1974. Vol. 134. In Acta Mathematica. pp.111-183. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203235224162184.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved